Investigation of convergence of various extensions of some Hermite–Féjer interpolation process
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1984), pp. 73-75
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_6_a13,
author = {D. L. Berman},
title = {Investigation of convergence of various extensions of some {Hermite{\textendash}F\'ejer} interpolation process},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {73--75},
year = {1984},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_6_a13/}
}
D. L. Berman. Investigation of convergence of various extensions of some Hermite–Féjer interpolation process. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1984), pp. 73-75. http://geodesic.mathdoc.fr/item/IVM_1984_6_a13/